# SDR SWAA2024071701056

- Difficulty date: June 13, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATE ADAPTER PLATE (2EA) AND SHIM(2EA) OF GIRT BAR FITTING AT AFT SERVICE DOOR 2024-376705<[01] REPLACED ADAPTER PLATE (2EA) AND SHIM(2EA) OF GIRT BAR FITTING AT AFT SERVICE DOOR I.A.W B737-700 AMM 25-66-02-400-801 STEP 3.D(1) ITEM (F) THRU 3.D(1) ITEM (J);[02] REPLACED ADAPTER PLATE (2EA) AND SHIM(2EA) OF GIRT BAR FITTING AT AFT SERVICE DOOR I.A.W B737-700 AMM 25-66-02-400-801 STEP 3.D(1) ITEM (F) THRU 3.D(1) ITEM (J)
